MathSciNet Relay Station
MathSciNet bibliographic data
MR2468416 35L20
Hung, N. M.; Yao, J. C. Cauchy-Dirichlet problem for second-order hyperbolic equations in cylinders with non-smooth base. Nonlinear Anal. 70 (2009), no. 2, 741–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement